Sequences of analytic functions and their zeros

T. Ganelius

TBD mathscidoc:1701.332093

Arkiv for Matematik, 3, (1), 1-50, 1954.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:18 uploaded by arkivadmin ] [ 242 downloads ] [ 0 comments ] [ Cited by 39 ]
@inproceedings{t.1954sequences,
  title={Sequences of analytic functions and their zeros},
  author={T. Ganelius},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203418056792902},
  booktitle={Arkiv for Matematik},
  volume={3},
  number={1},
  pages={1-50},
  year={1954},
}
T. Ganelius. Sequences of analytic functions and their zeros. 1954. Vol. 3. In Arkiv for Matematik. pp.1-50. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203418056792902.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved